# SDR DALA2015031702198

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  FLOORBEAM,  +Y254  AT  FWD GALLEY AREA  FROM FRAME 12  TO  FRAME 24,  L=0.300" ; W=0.100" ; D=0.002".  REPLACED  FLOORBEAM  +Y254  AT  FWD GALLEY AREA  FROM  FRAME 12 TO FRAME 24  IAW SRM 51-72-11 AND DWG D53112816.
